| Model Number |
314-0030 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
Event or Problem Description
Patient was revised on (b)(6) 2021 due to dislocation.Approximately 13 days after the first surgery.The surgeon explanted humeral cup ø 36+3 and anchor base.The surgeon implanted humeris stem size 12 and humeral cup 135-145 ø 36+3.